# SDR QXEA200300770

- Difficulty date: June 23, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,555 hours, 4,179 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: EVR716110350A
- Part serial: 9709A00979
- Condition: Malfunctioned
- Location: Vhf Comm
- Part time: 3,313 hours, 3,897 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX- ON FLIGHT 2315 FROM SEA, DIVERTED TO PDX DUE TO COM 1 STUCK ON 121.7. AIRCRAFT LANDED WITHOUR INCIDENT. REMOVED AND REPLACED NR 1 VHF COMM TRANSCIEVER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
